# SDR N6WA2016102501

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 12,625 hours, 10,298 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLATS FAILED ON APPROACH,  CLEARED INHIBITS, PERFORMED OPS CHECK OF SLAT/FLAP SYSTEM IAW AMM 27-52-00, OPS CHECKED GOOD.
